Alert archive / New Mexico / Special Weather Statements in 2021

Special Weather Statement, NWS Albuquerque, NM

May 22, 2021Torrance County, New Mexico

NWS Albuquerque, NM issued this special weather statement at May 22, 2021, 1:20 PM MDT for Torrance County, New Mexico. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 22, 2021, 1:20 PM MDT (19:20 UTC)
Expired
May 22, 2021, 1:45 PM MDT
In force
25 min
Issued by
NWS Albuquerque, NM

County Torrance County, NM

The radar

The Holloman AFB radar (KHDX), 137 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.3 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2021-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2021-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2708 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

881 
WWUS85 KABQ 221920
SPSABQ

Special Weather Statement
National Weather Service Albuquerque NM
120 PM MDT Sat May 22 2021
 
NMZ223-224-239-221945-
Eastern Lincoln County-Central Highlands-South Central Highlands-
120 PM MDT Sat May 22 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LINCOLN AND
SOUTHEASTERN TORRANCE COUNTIES UNTIL 145 PM MDT...

At 120 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Corona, moving north at 40 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Corona and Cedarvale. 

&&

A Tornado Watch remains in effect until 900 PM MDT for central New
Mexico.

LAT...LON 3403 10548 3405 10569 3447 10573 3446 10533
TIME...MOT...LOC 1920Z 184DEG 33KT 3412 10558 

$$

Shoemake

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this special weather statement went out at May 22, 1:02 PM MDT, 18 minutes earlier.

Area forecast discussion, May 22, 1:02 PM MDT, 18 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
102 PM MDT Sat May 22 2021

.UPDATE...
A tornado watch has been issued for eastern New Mexico until 9 PM
tonight. Convection initiating off of the east slopes of the Sangre
de Cristo and Sacramento Mts late this morning is expected to
intensify and expand in coverage throughout the afternoon. Dewpoints
continue to range in the upper 50s to lower 60s, which in the
presence of daytime heating will help to contribute to
destabilization. Activity currently along the central mt chain should
continue to develop with enough shear and CAPE to support
supercellular structure with conditions for tornadic development
favorable.

12

&&

.PREV DISCUSSION...1239 PM MDT Sat May 22 2021...
.UPDATE...
Extended the Wind Advisory for Albuquerque until midnight tonight
based on the east and southeast canyon wind expected to develop as
thunderstorm outflow pushes into the middle Rio Grande Valley this
evening.

44

&&

.PREV DISCUSSION...1215 PM MDT Sat May 22 2021...
.UPDATE...
Expanded the Wind Advisory to Santa Fe, Farmington, and the Tusas
mountains based on recent model trends. Thunderstorm outflows will be
forced through gaps in the central mountain chain this evening
keeping gusts up to 50 mph going until midnight below canyons
opening into Albuquerque and Santa Fe from the east and southeast.
The Wind Advisory for Albuquerque will need to be extended through
the evening during our next NPW update.

44

&&

.AVIATION...
18Z TAF CYCLE
Scattered to numerous showers and thunderstorms are
expected today and tonight along and east of the central mountain
chain, with scattered to isolated convection also expected over the
northeast quarter of the state. Some thunderstorms may turn severe
along and east of the central mountain chain this afternoon and
evening with large hail, damaging wind, and the potential for a few
tornadoes. Strong south winds will also develop this afternoon,
especially along and west of the central mountain chain where gusts
will approach 45 kt in many locations. Thunderstorm outflows are
expected to push through gaps in the central mountain chain with east
and southeast wind gusts up to 45kt at KSAF and KABQ through the
evening. Tonight, as the thunderstorms gradually exit east of NM,
they will leave low clouds in their wake east of the central mountain
chain with MVFR and IFR conditions that should linger in many
locations until mid morning Sunday.

44

&&

.PREV DISCUSSION...333 AM MDT Sat May 22 2021...
.SYNOPSIS...
Several rounds of severe weather is expected today through Monday
across eastern New Mexico. Severe thunderstorm coverage will likely
be greatest today, with storms impacting areas closer to the Texas
border Sunday and Monday. All types of severe weather can be
expected, including large hail, damaging wind gusts, heavy rain and
even a tornado is possible. Meanwhile, western New Mexico will be
extremely dry. Critical fire weather conditions are expected this
afternoon and early evening from the middle Rio Grande Valley
westward. Dry and breezy conditions are expected for the mid week
period. Then, a potential backdoor cold front may replenish the
moisture across eastern New Mexico Thursday night resulting in more
storms for Friday.

&&

.DISCUSSION...
SHORT TERM...(TODAY THROUGH SUNDAY)...
The closed low over the Great Basin is just spinning around and
around as additional short waves rotate around it. The low will head
northeast tonight and Sunday. There's plenty of moisture in the east
with dewpoints in the 50s and 60s, compared to the 30s in the west.
There is also plenty of instability in the east with Li's of -5C
to -6C and surface based CAPE up to 1400 J/kg. There is some
rotation forecast as well with helicity values up to 300 meters
squared seconds squared in the northeast Highlands. Putting these all
together and there is a pretty good chance of isolated severe
thunderstorms this afternoon and evening in all of the east. Highs
today will be much warmer and windy in the west, but cooler and
breezy in the east. The convection will diminish tonight but not end
in the east. Sunday will be drier overall with storms delegated to
just the eastern plains. But once again, strong to severe storms will
be possible.

LONG TERM...(SUNDAY NIGHT THROUGH FRIDAY)...
On Sunday evening, a few severe storms may continue near the Texas
and Oklahoma borders, east of the dryline. Storms should eventually
shift northeastward into Texas. Outflow from these storms combined
with normal diurnal sloshing, will send the dryline back westward,
not quite to the east slopes of the Central Mountain Chain. The
moisture replenishment will be short-lived as the mid level dry slot
continues to surge northeastward through the state overnight and
daytime heating on Monday will result in much of the moisture getting
mixed out. The exception will be across portions of east central and
southeast NM where the dryline will remain in place, and yet another
round of strong to severe storms may develop. Forcing overall will
be less than over the weekend, and shear will be rather weak, at
least until the LLJ kicks in toward sunset. Nonetheless, a few storms
with damaging winds and hail are possible. The dryline will again
slosh back westward Monday night, but dry southwest flow will return
on Tuesday, mixing the dryline to the Texas border and thus limiting
potential for any storms. Rather, breezy conditions will be the rule
areawide.

It should also be noted that while the east sees additional rounds of
thunderstorms, western NM will be extremely dry. Excellent
radiational cooling will allow minimum temps to drop well below
normal for portions of western NM. Even places as far east as the
Estancia Valley could see near freezing temperatures Monday night, if
the moisture does not reach that far west.

Dry southwest flow will remain in place on Wednesday, with some
afternoon breezes likely. Thereafter, models are in disagreement
regarding the timing of a backdoor cold front on Thursday, though
models generally agree it will push through the plains by Thursday
night. The moisture replenishment could set the stage for more
thunderstorms on Friday.

CHJ/34

&&

.FIRE WEATHER...
...RED FLAG WARNING IN EFFECT FOR THIS AFTERNOON AND EARLY EVENING
FOR WESTERN AND PORTIONS OF CENTRAL NEW MEXICO DUE TO STRONG WINDS
AND LOW HUMIDITY...

It's another day of mixed weather conditions, with the west warm,
windy and dry, while the east will have widespread showers and
thunderstorms, and some will likely be severe anywhere in the eastern
zones. Conditions in much of the west will be ideal for critical
fire weather with warm, windy and very dry conditions. The Red Flag
Warning will remain the same. Showers and thunderstorms will not go
away tonight, although the threat of severe weather should diminish
after midnight. Drier air will arrive from the west Sunday, thanks to
a cold front sweeping across the state. It will be cooler in the west
with less wind, while the east will be windy and warmer. Critical
fire conditions could be reached for a couple of hours around Clines
Corners in the afternoon. It does not look like widespread critical
fire weather conditions. The eastern plains will be the only area to
get any showers and storms Sunday afternoon, with a few strong to
severe storms possible.

Next week will be mostly free of critical fire condtions. A drying
trend is forecast for Monday through Thursday. Thunderstorms may
return to the east Friday and Saturday.

CHJ

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 8 PM MDT this evening for the following
zones... NMZ101-105-106-109.

Wind Advisory until 7 PM MDT this evening for the following zones...
 NMZ201>208-210-211-216-217-220-221-241.

Wind Advisory until midnight MDT tonight for the following zones...
NMZ219.

Wind Advisory from 5 PM this afternoon to midnight MDT tonight for
the following zones... NMZ218.

&&
Hazardous weather outlook, May 22, 3:23 AM MDT, 9 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
323 AM MDT Sat May 22 2021

NMZ201>241-231200-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Tusas Mountains Including Chama-
Jemez Mountains-Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood-
Estancia Valley-Central Highlands-South Central Highlands-
Upper Tularosa Valley-South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
San Agustin Plains and Adjacent Lowlands-
323 AM MDT Sat May 22 2021

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

Strong to severe thunderstorms are expected this afternoon through
tonight across the upper Rio Grande Valley and areas along and east
of the Central Mountain Chain. Large hail, damaging wind gusts, and
heavy rain are likely, however, a tornado cannot be ruled out. Burn
scar flooding, particularly on the Ute Park burn scar, is also
possible.

Critical fire weather conditions are expected across all of western
New Mexico and the middle Rio Grande Valley this afternoon and early
evening. Southerly winds will gust near 50 mph while humidity values
plummet below 15 percent. Areas of blowing dust are possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Strong to severe thunderstorms are also possible across far eastern
New Mexico on Sunday and across portions of east central and
southeast New Mexico on Monday. Large hail, damaging winds, and heavy
rain are the main concerns.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rainfall amounts and any severe
weather through the National Weather Service Albuquerque web site at
weather.gov/abq or by calling 1.888.386.7637. You can also submit
storm reports and photos on our Facebook page or via Twitter using
the hashtag nmwx.

34

In the hours before

Local storm report, May 22, 10:49 AM MDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1049 AM MDT SAT MAY 22 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             3 SW PORTALES           34.15N 103.38W
05/21/2021  M0.75 INCH       ROOSEVELT          NM   COCORAHS

&&

EVENT NUMBER ABQ202102266

12
Local storm report, May 22, 12:01 PM MDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1201 PM MDT SAT MAY 22 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND GST     GRADY                   34.82N 103.32W
05/09/2021  M84 MPH          CURRY              NM   PUBLIC

            SCHOOLNET OBSERVATION FROM GRADY SCHOOLS
            REPORTED A PEAK WIND OF 84 MPH.

&&
Special weather statement, May 22, 12:04 PM MDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1204 PM MDT Sat May 22 2021

NMZ212-214-217-218-221830-
Southern Sangre de Cristo Mountains-Espanola Valley-Santa Fe Metro
Area-Glorieta Mesa Including Glorieta Pass-
1204 PM MDT Sat May 22 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SAN MIGUEL...
NORTHEASTERN SANTA FE AND WESTERN MORA COUNTIES UNTIL 1230 PM MDT...

At 1204 PM MDT, Doppler radar was tracking a strong thunderstorm near
Canada De Los Alamos, or near Santa Fe, moving north at 35 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Santa Fe, Pojoaque, Eldorado At Santa Fe, Canada De Los Alamos, Nambe
Lake, Nambe Pueblo, Hyde Memorial State Park, Rio En Medio in Santa
Fe County, Tesuque and Pojoaque Pueblo.

This includes the following highways...
 Interstate 25 between Mile Markers 280 and 296.
 Highway 285 between Mile Markers 289 and 290.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3550 10583 3558 10601 3597 10604 3593 10564
TIME...MOT...LOC 1804Z 191DEG 31KT 3562 10592

Shoemake
Local storm report, May 22, 12:42 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1242 PM MDT SAT MAY 22 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 PM     HAIL             2 NE SANTA FE           35.70N 105.92W
05/22/2021  M1.00 INCH       SANTA FE           NM   COCORAHS

            ARTIST AND BISHOPS LODGE.

&&

EVENT NUMBER ABQ202102267

12
Special weather statement, May 22, 1:19 PM MDT, 1 minute before
Special Weather Statement
National Weather Service Albuquerque NM
119 PM MDT Sat May 22 2021

NMZ226-239-221945-
Eastern Lincoln County-South Central Mountains-
119 PM MDT Sat May 22 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LINCOLN COUNTY UNTIL 145
PM MDT...

At 119 PM MDT, Doppler radar was tracking a strong thunderstorm near
Fort Stanton, or 10 miles northeast of Ruidoso, moving north at 40
mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Ruidoso, Capitan, Encinoso, Alto, Fort Stanton, Smokey Bear
Historical Park, Nogal and Angus.

This includes Highway 380 between Mile Markers 75 and 94.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

A Tornado Watch remains in effect until 900 PM MDT for central New
Mexico.

LAT...LON 3336 10550 3340 10571 3383 10574 3382 10527
TIME...MOT...LOC 1919Z 184DEG 33KT 3346 10559

Shoemake
Special weather statement, May 22, 1:20 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
120 PM MDT Sat May 22 2021

NMZ223-224-239-221945-
Eastern Lincoln County-Central Highlands-South Central Highlands-
120 PM MDT Sat May 22 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LINCOLN AND
SOUTHEASTERN TORRANCE COUNTIES UNTIL 145 PM MDT...

At 120 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Corona, moving north at 40 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Corona and Cedarvale.

&&

A Tornado Watch remains in effect until 900 PM MDT for central New
Mexico.

LAT...LON 3403 10548 3405 10569 3447 10573 3446 10533
TIME...MOT...LOC 1920Z 184DEG 33KT 3412 10558

Shoemake

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 6:35 PM MDTSpecial Weather StatementABQQuay25 min
May 21, 7:11 PM MDTWind AdvisoryABQBernalillo, Catron, Cibola, Los Alamos, McKinley, Rio Arriba and 7 more29 hr
May 21, 7:15 PM MDTSpecial Weather StatementABQRoosevelt30 min
May 21, 7:39 PM MDTSpecial Weather StatementABQCurry36 min
May 21, 7:47 PM MDTSevere Thunderstorm WarningABQCurry, Roosevelt28 min
May 21, 8:44 PM MDTSevere Thunderstorm WarningABQCurry, Quay46 min
May 21, 9:08 PM MDTSevere Thunderstorm WarningABQHarding, Quay, San Miguel52 min
May 21, 9:37 PM MDTSevere Thunderstorm WarningABQHarding, Quay, Union53 min
May 21, 10:19 PM MDTSevere Thunderstorm WarningABQHarding, Union15 min
May 22, 12:04 PM MDTSpecial Weather StatementABQSanta Fe26 min
May 22, 12:30 PM MDTSevere Thunderstorm WarningABQSan Miguel, Santa Fe45 min
May 22, 1:09 PM MDTSevere Thunderstorm WarningABQSan Miguel, Santa Fe51 min
May 22, 1:19 PM MDTSpecial Weather StatementABQLincoln26 min
May 22, 1:41 PM MDTSevere Thunderstorm WarningABQLincoln49 min
May 22, 1:54 PM MDTSevere Thunderstorm WarningABQMora, Rio Arriba, San Miguel, Santa Fe51 min
May 22, 1:57 PM MDTTornado WarningABQLincoln33 min
May 22, 2:19 PM MDTSpecial Weather StatementABQSan Juan26 min
May 22, 2:25 PM MDTSevere Thunderstorm WarningABQLincoln65 min
May 22, 2:45 PM MDTSevere Thunderstorm WarningABQColfax, Mora, San Miguel, Taos45 min
May 22, 2:52 PM MDTFlash Flood WarningABQColfax6 hr
May 22, 2:55 PM MDTSpecial Weather StatementABQColfax35 min
May 22, 3:01 PM MDTSpecial Weather StatementABQ29 min
May 22, 3:11 PM MDTTornado WarningABQLincoln34 min
May 22, 3:23 PM MDTSpecial Weather StatementABQColfax37 min
May 22, 3:23 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln67 min
May 22, 3:28 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln47 min
May 22, 3:31 PM MDTFire Weather WatchABQ13 hr
May 22, 3:31 PM MDTRed Flag WarningABQ27 hr
May 22, 3:32 PM MDTSpecial Weather StatementABQMora28 min
May 22, 3:34 PM MDTSevere Thunderstorm WarningABQLos Alamos, Rio Arriba, Sandoval, Santa Fe41 min
May 22, 3:44 PM MDTSevere Thunderstorm WarningABQRio Arriba, Taos24 min
May 22, 3:46 PM MDTSevere Thunderstorm WarningABQLincoln29 min
May 22, 3:46 PM MDTSevere Thunderstorm WarningABQColfax, Mora44 min
May 22, 4:02 PM MDTSevere Thunderstorm WarningABQColfax, Mora, San Miguel, Taos43 min
May 22, 4:16 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln44 min
May 22, 4:16 PM MDTSevere Thunderstorm WarningABQChaves, De Baca, Guadalupe, Lincoln44 min
May 22, 4:23 PM MDTSevere Thunderstorm WarningABQRio Arriba, Santa Fe, Taos41 min
May 22, 4:27 PM MDTSpecial Weather StatementABQ33 min
May 22, 4:30 PM MDTSevere Thunderstorm WarningABQColfax45 min
May 22, 4:33 PM MDTTornado WarningABQChaves, De Baca, Lincoln27 min
May 22, 4:45 PM MDTSevere Thunderstorm WarningABQColfax, Mora30 min
May 22, 4:57 PM MDTSevere Thunderstorm WarningABQChaves, De Baca, Guadalupe, Lincoln22 min
May 22, 5:00 PM MDTSevere Thunderstorm WarningABQLincoln30 min
May 22, 5:02 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln43 min
May 22, 5:12 PM MDTSevere Thunderstorm WarningABQColfax33 min
May 22, 5:15 PM MDTSevere Thunderstorm WarningABQColfax45 min
May 22, 5:16 PM MDTSpecial Weather StatementABQTaos29 min
May 22, 5:21 PM MDTSpecial Weather StatementABQ24 min
May 22, 5:22 PM MDTSpecial Weather StatementABQ38 min
May 22, 5:29 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe, Lincoln46 min
May 22, 5:38 PM MDTSevere Thunderstorm WarningABQChaves, Roosevelt67 min
May 22, 5:52 PM MDTSevere Thunderstorm WarningABQColfax38 min
May 22, 5:53 PM MDTSpecial Weather StatementABQTaos37 min

Nearby

Special Weather Statements in New Mexico, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.